Hail, Parker
- When
- April 25, 2:21 PM CST
- Where
- Parker County, Weatherford
- Measured
- 1 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 32.767, -97.800
40 hail, 5 tornado, 3 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Apr 25, 12:40 PM CST, 1 hour 41 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 140 PM CDT MON APR 25 2005 .DISCUSSION...A SIGNIFICANT SEVERE WEATHER EVENT POSSIBLE ACROSS NORTH CENTRAL TEXAS LATE THIS AFTERNOON AND EVENING. AT 18Z DRY LINE EXTENDED FROM NEAR WICHITA FALLS TO JUNCTION. SFC LOW BETWEEN LUBBOCK AND CHILDRESS WILL MOVE SOUTHEAST TO SOUTH OF WICHITA FALLS BY 00Z. HIGH SHEAR AND STEEP LAPSE RATES ARE ALREADY IN PLACE ACROSS NORTH TEXAS. THE MODEL ARE BEGINNING TO SUGGEST LOCALLY BACKED WINDS AND DEW POINT POOLING FROM 21-00Z FROM DENTON AND COOKE COUNTIES EASTWARD ALONG THE RED RIVER. SHOULD THIS OCCUR..THE GREATEST THREAT OF SEVERE WEATHER WILL BE IN THIS AREA...WITH LARGE HAIL...STRAIGHT LINE DAMAGING WINDS AND TORNADOES POSSIBLE. SO FAR THE ONLY NEGATIVE TO SEVERE WEATHER OCCURRENCE IS THE CONVECTION IN SOUTH TEXAS... WHICH HAS LIMITED THE LOW LEVEL MOISTURE RETURN. SO THERE IS SOME QUESTION AS TO HOW WIDESPREAD THE SEVERE WEATHER WILL BE. GOOD CU FIELD ON VISIBLE SATELLITE SUGGESTS COLD POOL SPREADING RAPIDLY SOUTHEAST TOWARD THE DRY LINE ACROSS WESTERN NORTH TEXAS. RIGHT NOW WE EXPECT THUNDERSTORM DEVELOPMENT TO BEGIN AROUND 21Z ALONG THE DRY LINE...WITH STORMS BECOMING MORE NUMEROUS AS THEY SPREAD EASTWARD INTO DEEPER LOW LEVEL MOISTURE. WINDS WILL BECOME NORTHWEST LATER TONIGHT AS SURFACE LOW MOVES EAST OF THE REGION. NEXT CHANCE OF THUNDERSTORMS WILL BE FRIDAY NIGHT AND SATURDAY. 59 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 50 72 50 78 / 50 10 0 0 WACO, TX 50 75 51 80 / 50 10 0 0 PARIS, TX 48 70 48 77 / 60 10 0 0 DENTON, TX 47 71 48 77 / 50 10 0 0 MCKINNEY, TX 48 71 49 77 / 50 10 0 0 DALLAS, TX 50 72 50 78 / 50 10 0 0 TERRELL, TX 49 72 50 78 / 60 10 0 0 CORSICANA, TX 52 72 51 79 / 60 10 0 0 TEMPLE, TX 53 76 52 81 / 50 10 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... TX...NONE. && /59
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE FORT WORTH TX 155 PM CDT MON APR 25 2005 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-260900- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 155 PM CDT MON APR 25 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... SCATTERED THUNDERSTORMS...SOME SEVERE WITH VERY LARGE HAIL... DAMAGING WINDS TO 70 MPH...AND POSSIBLY A FEW TORNADOES ...WILL DEVELOP ALONG AN APPROACHING DRYLINE...OR 50 MILES EITHER SIDE OF A BOWIE...BRIDGEPORT...MINERAL WELLS...STEPHENVILLE LINE BY 4PM OR SHORTLY THEREAFTER. A FEW SUPERCELLS STORMS ARE EXPECTED...THROUGH EARLY EVENING...BEFORE INCREASING IN COVERAGE AND FORMING A BROKEN SQUALL LINE WITH EMBEDDED SUPERCELLS...BY 6 PM TOWARDS THE INTERSTATE 35 CORRIDOR...INCLUDING ALL OF THE DALLAS-FORT WORTH METROPLEX. THE POTENTIAL FOR SEVERE WEATHER WILL PERSIST ACROSS EASTERN PORTIONS OF NORTH TEXAS WELL INTO THE EVENING HOURS. THREATS WILL CONTINUE TO BE VERY LARGE HAIL...DAMAGING WINDS TO 70 MPH...AND A FEW TORNADOES ...AS PERSISTENT...STRONG WIND SHEAR AND INSTABILITY REMAIN OVER THE REGION...ALONG WITH A FEW SURFACE BOUNDARIES. GULF MOISTURE WILL CONTINUE TO SURGE NORTHWARD INTO NORTH TEXAS THE REMAINDER OF THE DAY AND THIS EVENING. FURTHERMORE...INCREASING LIFT FROM AN UPPER LEVEL DISTURBANCE AND DRYLINE WILL INTERACT WITH THESE FEATURES FOR THE DEVELOPMENT OF STRONG TO SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND EVENING. A FEW OUTFLOW BOUNDARIES PERSIST ACROSS SOME AREAS FROM EARLIER STORMS...ALONG WITH A STATIONARY WARM FRONTAL BOUNDARY. THESE BOUNDARIES MAY ENHANCE THE POTENTIAL FOR TORNADOES WITH SEVERE STORMS THAT ARE ROTATING. .DAYS TWO THROUGH SEVEN... ANOTHER SYSTEM WILL BRING A CHANCE FOR THUNDERSTORMS ACROSS WESTERN SECTIONS OF NORTH TEXAS FRIDAY NIGHT...THEN OVERSPREADING THE REMAINDER OF THE REGION SATURDAY INTO SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED WITH DEVELOPING STORMS OVER WESTERN SECTIONS OF NORTH TEXAS BY 3 OR 4 PM CDT....THEN FURTHER EAST ACROSS THE REMAINDER OF NORTH TEXAS BY 6 PM CDT AND AFTER.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 945 AM CDT MON APR 25 2005 TXZ103-104-118>120-251545- COLLIN-DALLAS-DENTON-ROCKWALL-TARRANT- 945 AM CDT MON APR 25 2005 ...SIGNIFICANT WEATHER UPDATE... AT 945 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A LINE OF STRONG THUNDERSTORMS FROM NEAR LAKE DALLAS...TO EAST FORT WORTH...TO NEAR BURLESON. MOVEMENT WAS EAST AT 40 MPH. FREQUENT CLOUD TO GROUND LIGHTNING...ONE-HALF INCH DIAMETER HAIL... AND BRIEF HEAVY RAINFALL CAN BE EXPECTED FROM THESE STORMS.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1041 AM CDT MON APR 25 2005 TXZ103-104-118-119-251615- COLLIN-DALLAS-DENTON-TARRANT- 1041 AM CDT MON APR 25 2005 ...SIGNIFICANT WEATHER UPDATE... AT 1041 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A STRONG THUNDERSTORM OVER CARROLLTON...MOVING EAST AT 35 MPH. ANOTHER STRONG THUNDERSTORM WAS LOCATED NEAR KELLER...ALSO MOVING EAST AT 35 MPH. ADDITIONAL STORMS WILL CONTINUE TO DEVELOP ACROSS TARRANT...DALLAS..DENTON AND COLLIN COUNTIES THROUGH NOON. THE STRONGEST STORMS WILL PRODUCE ONE-HALF INCH HAIL...BRIEF HEAVY RAINFALL...AND FREQUENT CLOUD TO GROUND LIGHTNING.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 235 PM CDT MON APR 25 2005 TXZ116-117-130-131-252030- ERATH-HOOD-PALO PINTO-PARKER- 235 PM CDT MON APR 25 2005 ...SIGNIFICANT WEATHER UPDATE... AT 235 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED SEVERAL STRONG AND RAPIDLY DEVELOPING THUNDERSTORMS...EXTENDING FROM 4 MILES NORTH OF MORGAN MILL...TO 5 MILES EAST OF MINERAL WELLS. THE STORMS WERE MOVING NORTHEAST AT 40 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE ANNETTA...BLUFF DALE... GRANBURY...HUDSON OAKS...LIPAN...MINERAL WELLS...MORGAN MILL...WEATHERFORD...AND MINERAL WELLS STATE PARK. PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS ACTIVITY...AS WELL AS FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAINFALL. A SEVERE THUNDERSTORM WARNING MAY BE REQUIRED FOR THIS AREA SHORTLY. 65/DD
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 320 PM CDT MON APR 25 2005 TXZ103-104-118-119-133-134-252145- COLLIN-DALLAS-DENTON-ELLIS-JOHNSON-TARRANT- 320 PM CDT MON APR 25 2005 ...SIGNIFICANT WEATHER UPDATE... AT 315 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A CLUSTER OF SEVERE THUNDERSTORMS WITH VERY LARGE HAIL...HEAVY RAINFALL IN EXCESS OF 1 INCH PER HOUR...DAMAGING WINDS IN EXCESS OF 60 OR 70 MPH...AND POSSIBLY ISOLATED TORNADOES. THE SEVERE STORMS WERE MOVING EAST-NORTHEAST AT 35 MPH. THE SEVERE THUNDERSTORMS EXTENDED ALONG A LINE FROM FROM 9 MILES NORTH OF DECATUR...TO WEATHERFORD...TO 10 MILES SOUTHWEST OF GRANBURY AND WILL BEGIN TO AFFECT WESTERN SECTIONS OF DENTON...TARRANT...AND JOHNSON COUNTIES BY 330 PM AND AFTER...AND SHOULD SPREAD INTO COLLIN...DALLAS AND ELLIS COUNTIES BY 415 PM AND AFTER. PLAN ACCORDINGLY NOW. LATE AFTERNOON AND EARLY EVENING RUSH HOUR WILL BE AFFECTED BY SEVERE WEATHER AND POSSIBLY LOCALIZED URBAN OR FLASH FLOODING. TAKE NECESSARY PRECAUTIONS NOW CITIES IN THE PATH OF THESE STORMS INCLUDE ADDISON...ALLEN... ALVARADO...ANNA...ARGYLE...ARLINGTON...AUBREY...BARTONVILLE... BEDFORD...BENBROOK...BLUE MOUND...BURLESON...CARROLLTON...CEDAR HILL...CELINA...COCKRELL HILL...COLLEYVILLE...COPPELL...COPPER CANYON...CORINTH...CORRAL CITY...CROSS ROADS...CROWLEY...DALLAS... DALWORTHINGTON GARDENS...DENTON...DESOTO...DOUBLE OAK... DUNCANVILLE...EAGLE MOUNTAIN...EDGECLIFF...EULESS...EVERMAN... FAIRVIEW...FARMERS BRANCH...FLOWER MOUND...FOREST HILL...FORT WORTH...FRISCO...GLENN HEIGHTS...GODLEY...GRAND PRAIRIE... GRAPEVINE...HACKBERRY...HALTOM CITY...HASLET...HEBRON...HICKORY CREEK...HIGHLAND PARK...HIGHLAND VILLAGE...HURST...IRVING...JOSHUA... JUSTIN...KEENE...KELLER...KENNEDALE...KRUGERVILLE...KRUM...LAKE DALLAS...LAKE WORTH...LAKESIDE...LANCASTER...LEWISVILLE...LITTLE ELM...MANSFIELD...MCKINNEY...MIDLOTHIAN...NORTH RICHLAND HILLS... NORTHLAKE...OAK LEAF...OVILLA...PANTEGO...PARKER...PLANO...PROSPER... RED OAK...RENDON...RICHARDSON...RICHLAND HILLS...RIVER OAKS... ROANOKE...SAGINAW...SANGER...SANSOM PARK...SHADY SHORES... SOUTHLAKE...THE COLONY...TROPHY CLUB...UNIVERSITY PARK...VENUS... WATAUGA...WAXAHACHIE...WESTWORTH...WHITE SETTLEMENT...CEDAR HILL STATE PARK AND RAY ROBERTS PARK ISLE DU BOIS.
The Dallas/Ft Worth radar (KFWS), 51 km away, was scanning. The volume nearest the first event began at 20:22 UTC.
40 hail, 5 tornado, 3 thunderstorm wind. Local standard time, as filed.
Quarter size hail covering the ground.
Golf ball size hail fell on Oak Grove Road.
Penny size hail reported between Joshua and Burleson.
Tornado spotted near Miller Brewery in south Fort Worth. No damage reported.
Multiple power lines were knocked down by falling tree limbs; also a neighborhood fence was destroyed by strong winds. City crews and tree service companies were dispatched to cut up and shred tree limbs.
Golf ball to baseball size hail fell in town, causing damage to numerous privately-owned and city-owned vehicles, as well as mobile homes.
Tornado touched down briefly. No damage reported.
Quarter size hail damaged area roofs and vehicles. Several homeowners reported losses.
Damage to tree limbs and antennas reported.
Tornado touched down briefly. No damage reported.
Hail to the size of golf balls damaged roofs and siding on houses. Trees and vegetation were also damaged.
Three inch deep hail covering the ground, ranging from pea to quarter size.
Damage to outbuildings reported.
Nickel size hail in Rankin.
Quarter size hail covering the ground.
Hail the size of golf balls reported.
Hail ranging in size from marbles to quarters reported.
Quarter size hail reported in Dixie.
Half dollar size hail reported.
Golf ball size hail reported.
Golf ball size hail fell, damaging several cars and knocking out at least one windshield. Roofs were also damaged.
Golf ball size hail reported.
Four houses had roof and window damage; one 200 x 300 foot barn unroofed.
Hail to the size of hen eggs reported in Gober.
Golf ball size hail reported in Yowell.
Relayed by amateur radio operator.
Quarter size hail reported in Birthright.
Large tree blown over, knocking down electric and utility poles.
Golf ball size hail reported at the airport.
Baseball size hail fell in Sulphur Springs.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2005Every state in 2005This day in weather historyThe tornado archive for Texas, 2005Warnings in Texas, April 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5443660, 5448029, 5443661, 5443662, 5447953, 5447870, 5448022, 5447957, 5443663, 5447954, 5448023, 5447956, 5448024, 5448025, 5448028, 5447946, 5448026, 5447871, 5448027, 5447872, 5447873, 5447874, 5447947, 5447875, 5447951, 5447876, 5447950, 5447877, 5447878, 5447879, 5447880, 5447881, 5447882, 5447955, 5447883, 5447936, 5447949, 5447937, 5447938, 5447939, and more.